EconPapers    
Economics at your fingertips  
 

A Note on the Generalized ð ‘ž -Bernoulli Measures with Weight ð ›¼

T. Kim, S. H. Lee, D. V. Dolgy and C. S. Ryoo

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

We discuss a new concept of the 𠑞 -extension of Bernoulli measure. From those measures, we derive some interesting properties on the generalized 𠑞 -Bernoulli numbers with weight 𠛼 attached to 𠜒 .

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/867217.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/867217.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:867217

DOI: 10.1155/2011/867217

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:867217